# SDR 96ZZZX5487

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Turboprop East Inc, repair station T4OR209N
- Aircraft: N5065U
- Make and model: Cessna 206CESSNA
- Aircraft serial: 2060065
- System (JASC): 5751 · Ailerons
- Part: Hinge Assy
- Part number: 122005212
- Condition: Cracked
- Location: Ail Rt Wing
- Part time: 2,913 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACKS AT LOWER OTBD AILERON HINGE ANGLES, CRACKS RADIATE UPWARD.  RIGHT WING HAS 2 CRACKS, LEFT WING HAS 1 CRACK ON SIDE.
